# SDR CA100216017

- Difficulty date: August 21, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 727
- Aircraft time: 60,880 hours
- Engine: Pwa JT3D1
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Part time: 60,982 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DVI OF NLG BAY APPROX BS 328 FOUND RT TRUNNION SUPPORT FITTING A FRAME CRACKED ABOUT 3 INCHES LONG IN THE UPPER PORTION OF THE A FRAME. REPAIR WAS COMPLIED IAW SRM. (TC 20100216017)
